# SDR USAA2009061091449

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,211 hours, 28,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1416
- Condition: Low Pressure
- Location: L2 Door
- Part time: 54,519 hours, 22,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EMERGENCY EGRESS SYSTEM - L2 DOOR DAMPER CYLINDER BOTTLE PRESSURE BELOW LIMIT.  MAINTENANCE SERVICED L2 DOOR DAMPER CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
